Skip navigation
Please use this identifier to cite or link to this item:
Title: Two Stages Least Squares and Nonlinear Systems
Authors: Kelejian, Harry
Issue Date: 1-Feb-1969
Citation: Journal of the American Statistical Association, Vol. 66, No. 334, June 1971
Series/Report no.: Working Papers (Princeton University. Industrial Relations Section) ; 13
Related resource:
Appears in Collections:IRS Working Papers

Files in This Item:
File Description SizeFormat 
13.pdf889.97 kBAdobe PDFView/Download

Items in Dataspace are protected by copyright, with all rights reserved, unless otherwise indicated.